A singularly perturbed integral equation with a degenerate kernel
Differencialʹnye uravneniâ, Tome 33 (1997) no. 11, pp. 1537-1542
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_11_a13,
author = {A. A. Bobodzhanov and O. D. Tuichiev},
title = {A singularly perturbed integral equation with a degenerate kernel},
journal = {Differencialʹnye uravneni\^a},
pages = {1537--1542},
year = {1997},
volume = {33},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_11_a13/}
}
A. A. Bobodzhanov; O. D. Tuichiev. A singularly perturbed integral equation with a degenerate kernel. Differencialʹnye uravneniâ, Tome 33 (1997) no. 11, pp. 1537-1542. http://geodesic.mathdoc.fr/item/DE_1997_33_11_a13/